# SDR SIMA20140630006

- Difficulty date: June 30, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 27,710 hours, 23,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL PAX DOOR COULD NOT BE OPENED FROM THE INSIDE.  GND CREW OPENED DOOR FROM THE OUTSIDE.  COMPLIED WITH DOOR LUBRICATION TASK 53-21-02-600-801-A.  OPERATIONS CHECKED GOOD.
